# SDR CALA2020042400858

- Difficulty date: April 19, 2020
- Submitted: April 24, 2020
- Operation: Air carrier
- Aircraft: N78866
- Make and model: Boeing 757-33N
- Aircraft serial: 32591
- Aircraft time: 58,477 hours, 17,308 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143N3110478
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B757-53-3-0560) STA 780+24 STR 16L CRACKED. REF ST-SAA NR 00917 87. CHECKED LIMITS TO CRACKED STRINGER 16L AT STA 780+24 L+.70"; OUT OF LIMITS IAW B757-300 SRM 53-00-03 ADI. NO CRACKS ALLOWED. REM OVED, FABRICATE AND INSTALLED NEW STRINGER 16L SECTION, P/N: VTS AA143N3110-478, FROM STA 776 TO 780+24 IAW BOEING DRAWING 143N35 00 REV F. AREA F.O.D. FREE WORK ACCOMPLISHED INSPECTED.
